# SDR RAIA00310259

- Difficulty date: October 9, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 16,471 hours, 16,669 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Rmu
- Part number: 7012100811
- Part serial: 96041676
- Condition: Failed
- Location: Left
- Part time: 2,138 hours, 2,540 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5452-STL- LEFT RADIO MANAGEMENT UNIT FAILED.  MAINTENANCE REMOVED AND REPLACED NR 1 RMU.
